Facebook Pixel
EmpowHER Guest

Irritable bowel syndrome

By Anonymous July 21, 2017 - 6:35am
Rate This

I have irritable bowel syndrome, and since more than a week am suffering from constipation, bloating and cramps
I tried luxatives but no result
Am on prescribed Librax, 1st day i took it and i got relieved a bit , 2nd day i had severe drowsiness, could it be a side effect of it ?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to us regarding side effects of Librax.

Drowsiness and tiredness are two side effects of this medication.

Consider reporting this to your physician if you feel the drowsiness is severe.


July 21, 2017 - 8:40am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Irritable Bowel Syndrome

Get Email Updates

Irritable Bowel Syndrome Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!